Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the homology of finite cyclic coverings of higher-dimensional links


Author: D. W. Sumners
Journal: Proc. Amer. Math. Soc. 46 (1974), 143-149
MSC: Primary 57C45
MathSciNet review: 0350747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We produce an explicit formula for the betti numbers of the $ k$-fold branched cyclic covering of a link, in terms of complex $ k$th roots of unity which are also roots of the polynomial invariants of the link. More information is obtained when $ k$ is a prime power.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C45

Retrieve articles in all journals with MSC: 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0350747-5
Keywords: Higher-dimensional link, infinite cyclic cover, $ k$-fold unbranched cyclic cover, branched cyclic cover
Article copyright: © Copyright 1974 American Mathematical Society